# SDR AWXA200301478

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,670 hours, 3,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK WAS GOOD.
